Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA geometric index reduction method for implicit systems of differential algebraic equations
Author(s) L. D’Alfonso, Gabriela Jeronimo, Francois Ollivier, A. Sedoglavic, P. Solernó
TypeArticle in Journal
AbstractThis paper deals with the index reduction problem for the class of quasi-regular DAE systems. It is shown that any of these systems can be transformed to a generically equivalent first order DAE system consisting of a single purely algebraic (polynomial) equation plus an under-determined ODE (a differential Kronecker representation) in as many variables as the order of the input system. This can be done by means of a Kronecker-type algorithm with bounded complexity.
KeywordsImplicit systems of Differential Algebraic Equations, Index, Kronecker algorithm, Geometric resolution
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717111000836
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number10
Pages1114 - 1138
Year2011
Edition0
Translation No
Refereed No
Webmaster